# SDR UALA2011010400062

- Difficulty date: January 4, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 48,236 hours, 5,729 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT LIGHT INOP AT SEAT 16 LT AFT LIGHT.  RELAMPED, OPS CKS NORMAL.
